Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rogers and Shephard inequality for the Orlicz difference body


Authors: Fangwei Chen, Wenxue Xu and Congli Yang
Journal: Proc. Amer. Math. Soc. 143 (2015), 4029-4039
MSC (2010): Primary 52A20, 52A40, 52A38, 52A39
DOI: https://doi.org/10.1090/proc12720
Published electronically: May 26, 2015
MathSciNet review: 3359591
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The inequalities involving the volume of convex bodies play an important role in convex geometry. In this paper, the Rogers and Shephard inequality for the Orlicz difference body of a convex body in the two-dimensional case is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 52A20, 52A40, 52A38, 52A39

Retrieve articles in all journals with MSC (2010): 52A20, 52A40, 52A38, 52A39


Additional Information

Fangwei Chen
Affiliation: Department of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang, Guizhou 550004, People’s Republic of China
Email: cfw-yy@126.com, chen.fangwei@yahoo.com

Wenxue Xu
Affiliation: School of Mathematics and Statistics, Southwest University, Chongqing 400715, People’s Republic of China
Email: xwxjk@163.com

Congli Yang
Affiliation: School of Mathematics and Computer Science, Guizhou Normal University, Guiyang, Guizhou 550001, People’s Republic of China
Email: yangcongli@gznu.edu.cn

DOI: https://doi.org/10.1090/proc12720
Keywords: Orlicz linear combination, difference body, Orlicz difference body
Received by editor(s): September 28, 2012
Published electronically: May 26, 2015
Additional Notes: The work was supported in part by CNSF (Grant No. 11161007, Grant No. 11101099, Grant No. 11401486), West Light Foundation of the Chinese Academy of Sciences, Guizhou Foundation for Science and Technology (Grant No. [2014]2044, Grant No. [2012]2273), Guizhou Technology Foundation for Selected Overseas Chinese Scholar and Doctor foundation of Guizhou Normal University.
Communicated by: Michael Wolf
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society